Widths of Nonnegatively Curved Spaces.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 445-463
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Uryson width, packing width, nonnegative sectional curvature, Alexandrov spaces, Gromov-Hausdorff limits
@article{GFA_1995__5_4_58197,
author = {G. Perelman},
title = {Widths of {Nonnegatively} {Curved} {Spaces.}},
journal = {Geometric and functional analysis},
pages = {445--463},
year = {1995},
volume = {5},
number = {4},
zbl = {0845.53031},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58197/}
}
G. Perelman. Widths of Nonnegatively Curved Spaces.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 445-463. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58197/